MAUDE Adverse Event Report: MAQUET SAS LUCEA 50 MOBILE; LIGHT, SURGICAL, FLOOR STANDING

MAQUET SAS LUCEA 50 MOBILE; LIGHT, SURGICAL, FLOOR STANDING
Model Number ARDLCA309004A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
On 15th november, 2023 getinge became aware of an issue with one of surgical lights ¿ lucea 50 mobile.Based on photographic evidence the cap was missing from the spring arm.We decided to report the issue in abundance of caution as any part or particles falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Additional Manufacturer Narrative
The initial reporter was a biomedic.The correction of h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain fields deems required.This is based on the internal evaluation.Previous h3a device evaluated by manufacturer: no.Corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code - explain: device not returned to manufacturer.Corrected h3c if other provide code - explain: n/a.Getinge became aware of an issue with one of surgical lights ¿ lucea 50 mobile.Based on photographic evidence the cap was missing from the spring arm.We decided to report the issue in abundance of caution as any part or particles falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the light did not meet its specification, since missing cap could be considered as technical deficiency, and in this way the device contributed to the event.Provided information does not indicate, whether the device was or was not being used for patient treatment, while issue occurred.When reviewing reportable events for this type of issue we were able to establish that the received incidents are occurring at a moderate ratio.We have been able to confirm that the investigated issue has never led to serious injury or worse, to our knowledge.As stated by subject matter expert at maquet sas, the most probable root cause of the break of this cap is repeated and violent shocks during the use of the device.Another probable root cause is that the cap has been forgotten or deteriorated after a readjustment of the spring arm during the maintenance of medical device.The yearly preventive maintenance program documented in the technical manuals mentions to check the presence and fixing of the plastic covers.The cap must be reinstalled during installation or after the maintenance procedure.We strongly advise to check similar devices in the hospital in order to check the presence of all spring arms caps.If a missing cap is noticed, a new one should be ordered as spare parts.Getinge shall continue to monitor for any further events of this nature and do not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
LUCEA 50 MOBILE
Common Device Name
LIGHT, SURGICAL, FLOOR STANDING
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key18197993
Report Number9710055-2023-00908
Device Sequence Number18009152
Product Code FSS
UDI-Device Identifier03700712400736
UDI-Public(01)03700712400736
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDLCA309004A
Device Catalogue NumberARDLCA309004A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2023
Supplement Date Received by Manufacturer06/05/2024
Initial Report FDA Received Date11/23/2023
Supplement Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown